# SDR BSAASDR0611

- Difficulty date: April 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 23,048 hours, 31,088 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1143800595
- Part serial: 0174B
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMBOUT THE RIGHT BLEED AIR FAIL LIGHT CAME ON.  CREW FOLLOWED PROCEDURES, AND SHUT DOWN RIGHT BLEED SYSTEM AND RETURNED TO THE STATION.  MAINTENANCE FOUND THE RIGHT BLEED AIR VALVE AT TOO HIGH A PRESSURE AND REPLACED THE VALVE.
